# SDR MASA20210625239

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS FWD LH FS437 AREA NEAR STR 22L IS DENTED|REPAIRED SKIN STA 437 NEAR STR 27L IAW SRM 53-00-01
